# SDR IPXA2021030766520

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 26,734 hours, 17,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH FUSELAGE SKIN DAMAGE REPAIR BETWEEN STA 272 AND STA 305 AND BETWEEN S-21L AND S-23L.CUT OUT DAMAGE AND REPLACED DAMAGED SKIN PER EO B757-5330-79526.
